MathSciNet Relay Station
MathSciNet bibliographic data
MR2348750 60J27 (60E15 90B22)
Joulin, Aldéric Poisson-type deviation inequalities for curved continuous-time Markov chains. Bernoulli 13 (2007), no. 3, 782–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement